EconPapers    
Economics at your fingertips  
 

Estimating Deterministic Trends in the Presence of Serially Correlated Errors

Eugene Canjels and Mark Watson

No 165, NBER Technical Working Papers from National Bureau of Economic Research, Inc

Abstract: This paper studies the problems of estimation and inference in the linear trend model: yt=à+þt+ut, where ut follows an autoregressive process with largest root þ, and þ is the parameter of interest. We contrast asymptotic results for the cases þþþ

JEL-codes: C22 (search for similar items in EconPapers)
Date: 1994-09
Note: EFG
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Published as Canjels, Eugene and Mark W. Watson. "Estimating Deterministic Trends In The Presence Of Serially Correlated Errors," Review of Economics and Statistics, 1997, v79(2,May), 184-200.

Downloads: (external link)
http://www.nber.org/papers/t0165.pdf (application/pdf)

Related works:
Working Paper: Estimating deterministic trends in the presence of serially correlated errors (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nbr:nberte:0165

Ordering information: This working paper can be ordered from
http://www.nber.org/papers/t0165

Access Statistics for this paper

More papers in NBER Technical Working Papers from National Bureau of Economic Research, Inc National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-19
Handle: RePEc:nbr:nberte:0165